Post-orgasm painful cramping started 1 month into T

eroticmutt eroticmutt
Hey I've been on T for just over a month and a half now and about two weeks ago I started getting bad pain in the form of cramps after an orgasm. Occasionally I get random cramping but that is much more rare. It only lasts a few minutes almost every time and very rarely maybe once or twice lasted longer.

It hasn't been interfering with my sex life as I just take Naproxen but it is starting to concern me. Since I have been on Depo Provera since I was about 15 or 16 that is many years with no period to speak of. Now I am going to go off Depo but it hasn't been a full 3 months yet so the dose has not worn off and it isn't my body adjusting to that.

Any ideas? Has anyone else experienced this?
06/23/2012
  • Weekly Special; Buy 1 Vibe, get 1 FREE
  • Save 15% on Luxury Brands
  • Annual Clearance - Save 30%
  • Buy Cascade vibe and save 50% on lubricants!
  • Save 20% on self-lubricating Cascade vibe and sleeve kit
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
Thomas90 Thomas90
Strangely enough i have too. Im only a month into T, but ive found that after orgasming, i have a cramp for a few minutes in the same place i would get period cramps. I've just passed it off as something a little weird my body is doing. Im glad to know im not the only one though!
06/23/2012
Andrew1992 Andrew1992
This seems to be a semi-common thing that occurs with transguys on hormones. I know that ALionsFears on youtube talked about having that problem at some point, maybe you could ask him about it?
06/23/2012
Total posts: 3
Unique posters: 3